# SDR R61A201906280707

- Difficulty date: June 28, 2019
- Submitted: July 13, 2019
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 39,666 hours, 23,550 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 17061701007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** AIRCRAFT IN HEAVY CHECK *** CORROSION FOUND ON REAR FUSELAGE EXTERNAL LOWER SKIN FR 97-98, STR 29R-29L, DATA PLATE AREA. REPAIRED AREA IAW ETD2019-170-090827. *** AIRCRAFT REMAINS IN HEAVY CHECK ***
